# SDR MASA201200834763

- Difficulty date: September 29, 2012
- Submitted: October 1, 2012
- Operation: Air carrier
- Aircraft: N924FJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15024
- Aircraft time: 20,897 hours, 16,907 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Loose
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT ASSY ABOVE SERVICE DOOR LOOSE.  REMOVED AND REPLACED EMERGENCY LIGHT ASSEMBLY ABOVE SERVICE DOOR.
